# SDR CA070824002

- Difficulty date: August 19, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 29,017 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Cylinder
- Part number: 6A07116002
- Condition: Corroded
- Location: Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A WHEELS DOWN LANDING OF AN AMPHIBIOUS EQUIPPED AIRCRAFT, THE LANDING GEAR COLLAPSED.   UPON INSPECTION, CORROSION WAS NOTED UNDER THE (ZAP STRAPS), WHICH WERE INSTALLED BY THE MANUFACTURER, ON BOTH LT AND RT NOSE GEAR ACTUATING CYLINDERS.  ON THE LT CYLINDER, THE CORROSION WAS EXTENSIVE ENOUGH THAT HYDRAULIC FLUID WAS LEAKING THROUGH A PIN HOLE THAT HAD FORMED. (TC NR 20070824002)
